MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC INTRALASE TECHNOLOGY PI; POWERED LASER SURGICAL INSTRUMENT

AMO MANUFACTURING USA, LLC INTRALASE TECHNOLOGY PI; POWERED LASER SURGICAL INSTRUMENT
Model Number 0155-1825
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a4 and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d6a - implant date: not applicable.Patient interface is not an implantable device.Section d6b - explant date: not applicable.Patient interface is not an implantable device; therefore, not explanted.Section e1 - telephone number: (b)(6).Section h3: the patient interface was not returned for evaluation.Therefore, a failure analysis of the complaint device could not be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review and possible product return and evaluation, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that on the left eye and on the second attempt doctor obtained enough meniscus and continued with flap creation.After laser was completed, on elita screen customer recognized that there was a suction loss.Meniscus was way smaller and flap bed was completed.Suction loss happened most probably during side cut.Doctor tried to open the side cut close to hinge but did not proceed since he clearly saw it was incomplete.The doctor decided to apply contact lens and wait till patient recovers and plan the surgery on another date.He will check the patient refraction to be stable, do anterior oct to check the flap before proceeding with the next treatment.Patient daily activities are not significantly affected.No further information was provided.

Brand Name
INTRALASE TECHNOLOGY PI
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key20042625
Report Number3012236936-2024-000230
Device Sequence Number20807236
Product Code GEX
UDI-Device Identifier05050474655690
UDI-Public(01)05050474655690(17)241129(10)66967287
Combination Product (Y/N)N
Initial Reporter CountryAE
PMA/510(K) Number
K060372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2024
Device Model Number0155-1825
Device Catalogue Number0155-1825
Device Lot Number66967287
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0730-11070
Patient SexPrefer Not To Disclose